# SDR IPXA2017022114294

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,139 hours, 14,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER TEST,  BATTERY 1 LOW ALERT.   R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-400-802. PERFORMED AN OPS CHECK IAW AMM 33-50-00-700-802. OPS CHECKED GOOD.
